Alert archive / Mississippi / Red Flag Warnings in 2010
Red Flag Warning 3, NWS New Orleans, LA
NWS New Orleans, LA issued this red flag warning at Oct 4, 2010, 5:19 AM CDT for 8 counties in Mississippi. It took effect at Oct 4, 2010, 7:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2010, 5:19 AM CDT (10:19 UTC)
- In effect from
- Oct 4, 2010, 7:00 AM CDT
- Expired
- Oct 4, 2010, 7:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS New Orleans, LA
Counties Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 10.3 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2596 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -47 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406 WWUS84 KLIX 041019 RFWLIX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 519 AM CDT MON OCT 4 2010 ...A RED FLAG WARNING IS IN EFFECT FROM 7 AM TO 7 PM CDT TODAY FOR SOUTHERN MISSISSIPPI... ...A FIRE WEATHER WATCH IS IN EFFECT UNTIL 7 AM CDT TODAY FOR SOUTHERN MISSISSIPPI... ...A FIRE WEATHER WATCH IS IN EFFECT TODAY ACROSS EAST CENTRAL AND SECTIONS OF SOUTHEAST LOUISIANA... .A VERY DRY AIRMASS WILL REMAIN OVER THE AREA TODAY. NORTH WINDS OF 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH ARE POSSIBLE TODAY IN CONJUNCTION WITH LOW RELATIVE HUMIDITY. MSZ068>071-077-080>082-042145- /O.NEW.KLIX.FW.W.0003.101004T1200Z-101005T0000Z/ /O.EXT.KLIX.FW.A.0003.000000T0000Z-101004T1200Z/ WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON- JACKSON- 519 AM CDT MON OCT 4 2010 ...FIRE WEATHER WATCH NOW IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...RED FLAG WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 7 AM TO 7 PM CDT TODAY. A FIRE WEATHER WATCH IS IN EFFECT UNTIL 7 AM CDT THIS MORNING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 25 TO 30 PERCENT RANGE THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10 TO 15 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ LAZ034>040-046>050-042145- /O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON- 519 AM CDT MON OCT 4 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7PM CDT THIS EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT THROUGH THIS EVENING. RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 25 TO 30 PERCENT RANGE THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10 TO 15 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
2 follow-up statements
719 WWUS84 KLIX 041640 RFWLIX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 1140 AM CDT MON OCT 4 2010 ...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT TODAY FOR SOUTHERN MISSISSIPPI... ...A FIRE WEATHER WATCH IS IN EFFECT TODAY ACROSS EAST CENTRAL AND SECTIONS OF SOUTHEAST LOUISIANA... .A VERY DRY AIRMASS WILL REMAIN OVER THE AREA TODAY. NORTH WINDS OF 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH ARE POSSIBLE TODAY IN CONJUNCTION WITH LOW RELATIVE HUMIDITY. MSZ068>071-077-080>082-050000- /O.CON.KLIX.FW.W.0003.000000T0000Z-101005T0000Z/ WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON- JACKSON- 1140 AM CDT MON OCT 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...AN OUTDOOR BURN BAN IS IN EFFECT ACROSS AMITE COUNTY... RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 25 TO 30 PERCENT RANGE THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10 TO 15 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS STRONGLY DISCOURAGED...AND IS NOW BANNED IN AMITE COUNTY. && $$ LAZ034>040-046>050-050000- /O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON- 1140 AM CDT MON OCT 4 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...AN OUTDOOR BURN BAN IS IN EFFECT FOR THE ENTIRE STATE OF LOUISIANA AT THIS TIME... RELATIVE HUMIDITY VALUES ARE EXPECTED TO FALL INTO THE 25 TO 30 PERCENT RANGE THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10 TO 15 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. OUTDOOR BURNING IS BANNED UNTIL FARTHER NOTICE. && $$ 22/TD
086 WWUS84 KLIX 042022 RFWLIX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW ORLEANS LA 322 PM CDT MON OCT 4 2010 ...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM CDT TODAY FOR SOUTHERN MISSISSIPPI... ...A FIRE WEATHER WATCH IS IN EFFECT TODAY ACROSS EAST CENTRAL AND SECTIONS OF SOUTHEAST LOUISIANA... ...A FIRE WEATHER WATCH IS IN EFFECT TUESDAY ACROSS SOUTHERN MISSISSIPPI AND ALL OF EAST CENTRAL AND SOUTHEAST LOUISIANA... .A VERY DRY AIRMASS WILL REMAIN OVER THE AREA THROUGH TUESDAY. NORTH WINDS OF 10 TO 15 MPH WITH OCCASIONAL GUSTS TO 20 MPH WILL CONTINUE UNTIL CLOSE TO SUNSET TODAY. WINDS WILL NOT BE QUITE AS STRONG ON TUESDAY...HOWEVER...THE RELATIVE HUMIDITY WILL BE LOWER. MSZ068>071-077-080>082-050430- /O.NEW.KLIX.FW.A.0004.101005T1500Z-101006T0000Z/ /O.CON.KLIX.FW.W.0003.000000T0000Z-101005T0000Z/ WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-HANCOCK-HARRISON- JACKSON- 322 PM CDT MON OCT 4 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN IN THE 25 TO 30 PERCENT RANGE THE REMAINDER OF THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10 TO 15 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE UNTIL SHORTLY BEFORE SUNSET. RELATIVE HUMIDITY VALUES WILL FALL TO 20 TO 25 PERCENT ON TUESDAY WITH NORTH WINDS NEAR 10 MPH WITH GUSTS OVER 15 MPH. RAINFALL IS NOT EXPECTED FOR AT LEAST THE NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. OUTDOOR BURNING IS STRONGLY DISCOURAGED...AND IS NOW BANNED IN AMITE COUNTY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ LAZ034>040-046>050-050430- /O.NEW.KLIX.FW.A.0004.101005T1500Z-101006T0000Z/ /O.CON.KLIX.FW.A.0002.000000T0000Z-101005T0000Z/ POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-TANGIPAHOA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON- 322 PM CDT MON OCT 4 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. RELATIVE HUMIDITY VALUES WILL REMAIN NEAR 30 PERCENT THE REMAINDER OF THIS AFTERNOON. IN ADDITION...NORTHERLY WINDS OF 10 TO 15 MPH ARE EXPECTED WITH OCCASIONAL GUSTS TO 20 MPH POSSIBLE UNTIL SHORTLY BEFORE SUNSET. RELATIVE HUMIDITY VALUES WILL FALL TO 20 TO 25 PERCENT ON TUESDAY WITH NORTH WINDS NEAR 10 MPH WITH GUSTS OVER 15 MPH. THIS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. RAINFALL IS NOT EXPECTED FOR AT LEAST THE NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. OUTDOOR BURNING IS BANNED UNTIL FARTHER NOTICE ACROSS ALL OF LOUISIANA. && $$ LAZ056>070-050430- /O.NEW.KLIX.FW.A.0004.101005T1500Z-101006T0000Z/ ASSUMPTION-ST. JAMES-ST. JOHN THE BAPTIST-UPPER LAFOURCHE- ST. CHARLES-UPPER JEFFERSON-ORLEANS-UPPER PLAQUEMINES- UPPER ST. BERNARD-UPPER TERREBONNE-LOWER TERREBONNE- LOWER LAFOURCHE-LOWER JEFFERSON-LOWER PLAQUEMINES- LOWER ST. BERNARD- 322 PM CDT MON OCT 4 2010 ...FIRE WEATHER WATCH IN EFFECT TUESDAY... THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING. RELATIVE HUMIDITY VALUES WILL FALL TO 25 TO 30 PERCENT ON TUESDAY WITH NORTH WINDS 10 TO 15 MPH WITH OCCASIONAL GUSTS NEAR 20 MPH. THIS WILL CREATE CONDITIONS FAVORABLE FOR RAPID FIRE GROWTH AND SPREAD. RAINFALL IS NOT EXPECTED FOR AT LEAST THE NEXT WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. OUTDOOR BURNING IS BANNED UNTIL FARTHER NOTICE ACROSS ALL OF LOUISIANA. && $$ 22/TD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Oct 4, 3:25 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Oct 4, 3:25 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
325 AM CDT MON OCT 4 2010
.SHORT TERM...
WIND SPEEDS WILL BEGIN TO BACK OFF TODAY. TEMPS WILL STAY VERY
NICE AND COOL FOR THIS TIME OF YEAR AS HIGHS WILL STRUGGLE TO THE
MID 70S. DRY AIR WILL ALLOW STRONG RADIATIONAL COOLING TONIGHT
BACK INTO THE MID 40S NORTH TO MID 50S SOUTH. STRONG CAA EVEN FOR
THIS TIME OF YEAR WILL CONTINUE FOR ANOTHER 24 HOURS THEN THE AIR
MASS WILL SLOWLY MODIFY THE REMAINDER OF THE WEEK. RETURN FLOW
EXPECTED BY THE WEEKEND. FIRE WX AND MARINE HEADLINES WILL BE THE
ONLY ISSUES THROUGH AT LEAST TODAY...THE REST OF THE WEEK LOOKS
PHENOMENAL...ENJOY.
&&
.AVIATION...
VFR CONDITIONS WITH CLEAR SKIES AND EXCELLENT VISIBILITIES WILL
CONTINUE TO PREVAIL AT EACH OF THE TAF SITES THROUGH TONIGHT.
SURFACE WINDS WILL REMAIN OUT THE NORTH. SOME GUSTS UP INTO THE 20
TO 25 KNOT RANGE WILL OCCUR THROUGH ABOUT 15Z AT KNEW.
&&
.MARINE...
NORTH WINDS OF 20 TO 25 KNOTS WILL CONTINUE ACROSS THE COASTAL WATER
THROUGH THE MID MORNING HOURS. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT UNTIL 10 AM CDT TODAY. SMALL CRAFT SHOULD EXERCISE CAUTION
WILL BE HEADLINED FROM 10 AM THROUGH 7 PM FOR THE GULF COASTAL
WATERS. N TO NE WINDS IN THE 15 TO 20 KNOT RANGE WILL PREVAIL TONIGHT
THROUGH WEDNESDAY. WINDS AND SEAS WILL GRADUALLY DIMINISH FOR THE END
OF THE WEEK.
&&
FIRE WEATHER...
A VERY DRY AIR MASS WILL CONTINUE TO BE REINFORCED BY NORTHERLY
WINDS THROUGH THE WEEK. RELATIVE HUMIDITY WILL FALL BELOW 30 PERCENT
ACROSS MUCH OF THE AREA EACH AFTERNOON THROUGH AT LEAST MIDWEEK.
WITH LITTLE TO NO RAINFALL OVER THE PAST FEW WEEKS AND NO
PRECIPITATION FORECAST THROUGH THE PERIOD...FUELS WILL ALSO CONTINUE
TO DRY. THE KEETCH-BYRAM DROUGHT INDEX HAS ALREADY RISEN ABOVE 600
ACROSS NORTHERN SECTIONS OF THE LOCAL FORECAST AREA. THE COMBINATION
OF LOW RELATIVE HUMIDITY...MODERATE WINDS AND DRY FUELS WILL
CONTINUE TO LEAD TO DANGEROUS BURNING CONDITIONS FOR AT LEAST THE
NEXT SEVERAL DAYS.
A RED FLAG WARNING IS IN EFFECT FOR SOUTHERN AND COASTAL
MISSISSIPPI FROM 7AM TO 7PM CDT TODAY WHILE A FIRE WEATHER WATCH IS
IN EFFECT FOR THOSE PORTIONS OF EAST CENTRAL AND SOUTHEAST LOUISIANA
THAT ARE GENERALLY ALONG AND NORTH OF THE INTERSTATE 10/12 CORRIDOR
THROUGH 7 PM CDT TODAY.
ADDITIONALLY...DUE TO THESE DANGEROUS BURNING CONDITIONS...THE
LOUISIANA DEPARTMENT OF AGRICULTURE AND FORESTRY /LDAF/ HAS ISSUED A
STATE-WIDE OUTDOOR BURN BAN WHICH WILL BE IN EFFECT UNTIL FURTHER
NOTICE. FOR MORE INFORMATION...PLEASE REFER TO THE LDAF WEBSITE AT
<WWW.LDAF.STATE.LA.US>.
11
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 43 76 45 / 0 0 0 0
BTR 76 46 78 47 / 0 0 0 0
ASD 74 46 76 47 / 0 0 0 0
MSY 74 56 76 55 / 0 0 0 0
GPT 75 50 76 49 / 0 0 0 0
PQL 74 43 77 46 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FIRE WEATHER WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
ASCENSION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...POINTE COUPEE...ST.
HELENA...ST. TAMMANY...TANGIPAHOA...WASHINGTON...WEST BATON
ROUGE...AND WEST FELICIANA.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM MONDAY FOR THE FOLLOWING ZONES:
BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS FROM
BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM...COASTAL WATERS FROM
THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
NM...COASTAL WATERS FROM THE PORT FOURCHON TO LOWER
ATCHAFALAYA RIVER OUT 20 NM...COASTAL WATERS FROM THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON
FROM 20 TO 60 NM...COASTAL WATERS FROM THE SOUTHWEST PASS
OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
MISSISSIPPI SOUND.
MS...FIRE WEATHER WATCH UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
RED FLAG WARNING FROM 7 AM MONDAY TO 7 PM MONDAY FOR THE
FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
&&Hazardous weather outlook, Oct 3, 6:49 PM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW ORLEANS LA 649 PM CDT SUN OCT 3 2010 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>040- 046>050-056>070-MSZ068>071-077-080>082-041200- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM THE PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- TANGIPAHOA-WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-WILKINSON-AMITE-PIKE-WALTHALL- PEARL RIVER-HANCOCK-HARRISON-JACKSON- 649 PM CDT SUN OCT 3 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. .DAY ONE...TONIGHT FIRE WEATHER... DANGEROUS BURNING CONDITIONS WILL CONTINUE ACROSS THE REGION WITH LOW RELATIVE HUMIDITY...MODERATE TO STRONG WINDS AND DRY FUELS. A FIRE WEATHER WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTHEAST LOUISIANA AND COASTAL MISSISSIPPI. ADDITIONALLY...THE LOUISIANA DEPARTMENT OF AGRICULTURE AND FORESTRY HAS ISSUED A STATE WIDE BURN BAN IN EFFECT UNTIL FURTHER NOTICE. MARINE... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE GULF WATERS AND TIDAL LAKES THROUGH 10 AM CDT MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH WILL REMAIN IN EFFECT THROUGH 7 PM CDT MONDAY FOR SOUTHERN AND COASTAL MISSISSIPPI AND PORTIONS OF SOUTHEAST LOUISIANA...ALONG AND NORTH OF THE INTERSTATE 10 AND 12 CORRIDORS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KW
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 3:22 PM CDT | Fire Weather Watch | LIX | Amite, Hancock, Harrison, Jackson, Pearl River, Pike and 2 more | 28 hr |
Nearby
Red Flag Warnings in Mississippi, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.